# SDR C2XA01BT111

- Difficulty date: June 15, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- Aircraft time: 25,656 hours, 27,275 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD---CO3487, CREW REPORTED NO GEAR RETRACTION AFTER TAKEOFF.  SUCCEEDED IN RETRACTING GEAR BY RET OVRD PB.  AIRCRAFT WAS RELEASED IAW MEL 32-31-01 CONTROL NUMBER 008726.  AIRCRAFT RETURNED TO SERVICE.
